MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OCCLUDER; CATHETER, UROLOGICAL

BOSTON SCIENTIFIC CORPORATION OCCLUDER; CATHETER, UROLOGICAL
Model Number M0062201090
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a041001 captures the reportable event of balloon pinhole.
 
Event or Problem Description
It was reported to boston scientific corporation that a occluder balloon catheter was used during a percutaneous nephrolithotomy (pcnl) procedure performed on (b)(6) 2023.During the procedure, it was noticed that the inflated balloon was not visible under a fluoroscopy and suspected to have been burst.However, once they proceed with the procedure, they check the balloon's condition, and it turned out to have a hole on it causing it to leak hence it got deflated.The procedure was completed with the same device.There were no patient complications reported as a result of this event.
 
Event or Problem Description
It was reported to boston scientific corporation that a occluder balloon catheter was used during a percutaneous nephrolithonomy (pcnl) procedure performed on (b)(6) 2023.During the procedure, it was noticed that the inflated balloon was not visible under a fluoroscopy and suspected to have been burst.However, once they proceed with the procedure, they check the balloon's condition, and it turned out to have a hole on it causing it to leak hence it got deflated.The procedure was completed with the same device.There were no patient complications reported as a result of this event.Additional information received on october 24, 2023: it was reported that a occluder balloon catheter was used in the kidney.
 
Additional Manufacturer Narrative
Block h2: additional information: block b5 (describe event or problem), block d7a (sud reprocessed and reused) and block h8 (usage of device) have been updated based on the additional information received on october 24, 2023.Block h6: imdrf device code a041001 captures the reportable event of balloon pinhole.

Brand Name
OCCLUDER
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
5086834015
MDR Report Key17957024
Report Number3005099803-2023-05586
Device Sequence Number17894347
Product Code EYB
UDI-Device Identifier08714729192008
UDI-Public08714729192008
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K133750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/29/2025
Device Model NumberM0062201090
Device Catalogue Number220-109
Device Lot Number0032120661
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/30/2023
Supplement Date Received by Manufacturer10/24/2023
Initial Report FDA Received Date10/18/2023
Supplement Report FDA Received Date11/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale